# SDR DLM90050592

- Difficulty date: October 4, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 29,083 hours, 15,057 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 000AE9080200
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH LOST ALL RIGHT SIDE HYDRAULIC QUANTITY.  REPLACED LEAKING RT ENGINE PUMP PRESSURE LINE.
